# SDR USA2001F00007

- Difficulty date: December 12, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30043231
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT MAINTENANCE FOUND THE FORWARD SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SOCKET ASSEMBLY.  OPERATIONAL CHECK GOOD.
